# SDR FDKA200708390

- Difficulty date: August 16, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,281 hours, 13,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9964 AVL - ALL EMERGENCY LIGHTS INOP.  RESET EMERGENCY LIGHTING SYSTEM, OPS CK GOOD.
